Normal view MARC view ISBD view

Canadian Journal of Mathematics Canadian Mathematical Congress (University of Toronto Pres

By: Canadian Mathematical Congress (University of Toronto Pres.
Material type: materialTypeLabelContinuing resourceAnalytics: Show analytics
Tags from this library: No tags from this library for this title. Log in to add tags.
    average rating: 0.0 (0 votes)
Item type Current location Call number Vol info Status Date due Barcode
Bound Journals/Serial Bound Journals/Serial Periodicals Section Vol. 15, no. (4-6) ; 00-12-1973 Not for loan J3735
Bound Journals/Serial Bound Journals/Serial Periodicals Section Vol. 23, no. (1) ; 01-01-1971 Not for loan J1807
Bound Journals/Serial Bound Journals/Serial Periodicals Section Vol. 23, no. (2-3) ; 01-05-1971 Not for loan J1809
Bound Journals/Serial Bound Journals/Serial Periodicals Section Vol. 23, no. (4-6) ; 01-11-1971 Not for loan J1808
Bound Journals/Serial Bound Journals/Serial Periodicals Section Vol. 25, no. (2-3) ; 00-00-1973 Not for loan J6527
Bound Journals/Serial Bound Journals/Serial Periodicals Section Vol. 41, no. (1-6) ; 001219892,3,5 Not for loan J12433
Bound Journals/Serial Bound Journals/Serial Periodicals Section Vol. 42, no. (1-2) ; 00-04-1990 Not for loan J6525
Bound Journals/Serial Bound Journals/Serial Periodicals Section Vol. 42, no. (5) ; 00-10-1990 Not for loan J12432

There are no comments for this item.

Log in to your account to post a comment.


Implemented and Maintained by Biju Patnaik Central Library.
For any Suggestions/Query Contact to library or Email: library@nitrkl.ac.in OR bpcl-cir@nitrkl.ac.in. Ph:91+6612462103
Website/OPAC best viewed in Mozilla Browser in 1366X768 Resolution.

Powered by Koha